Mathematics and Statistics Vol. 10(5), pp. 1014 - 1023
DOI: 10.13189/ms.2022.100513
Reprint (PDF) (363Kb)


Solutions of Nonlinear Fractional Differential Equations with Nondifferentiable Terms


Monica Botros 1,*, E.A.A.Ziada 2, I.L. EL-Kalla 3
1 Department of Basic Science, Delta University for Science and Technology, Egypt
2 Nile Higher Institute for Engineering and Technology, Mansoura, Egypt
3 Department of Physics and Engineering Mathematics , Faculty of Engineering, Mansoura University, Egypt

ABSTRACT

In this research, we employ a newly developed strategy based on a modified version of the Adomian decomposition method (ADM) to solve nonlinear fractional differential equations (FDE) with both differential and nondifferential variables. FDE have disturbed the interest of many researchers. This is due to the development of both the theory and applications of fractional calculus. This track from various areas of fractional differential equations can be used to model various fields of science and engineering such as fluid flows, viscoelasticity, electrochemistry, control, electromagnetic, and many others. Several fractional derivative definitions have been presented, including Riemann–Liouville, Caputo,and Caputo– Fabrizio fractional derivative. We just need to calculate the first Adomain polynomial in this technique avoiding the hurdles in the nondifferentiable nonlinear terms' remaining polynomials. Furthermore, the proposed technique is easy to programme and produces the desired output with minimal work and time on the same processor. When compared to the exact solution, this method has the advantage of reducing calculation steps, while producing accurate results. The supporting evidence proves that modified Adomian decomposition has an advantage over traditional Adomian decomposition method which can be explained very clear with nonlinear fractional differential equations. Our computational examples with difficult issues are used to prove the new algorithm's efficiency. The results show that the modified ADM is powerful, which has a faster convergence solution than the original one. Convergence analysis is discussed, also the uniqueness is explained.

KEYWORDS
Modified Adomian Decomposition, Nondifferentiable Terms, Nonlinear Fractional Differential Equations

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] Monica Botros , E.A.A.Ziada , I.L. EL-Kalla , "Solutions of Nonlinear Fractional Differential Equations with Nondifferentiable Terms," Mathematics and Statistics, Vol. 10, No. 5, pp. 1014 - 1023, 2022. DOI: 10.13189/ms.2022.100513.

(b). APA Format:
Monica Botros , E.A.A.Ziada , I.L. EL-Kalla (2022). Solutions of Nonlinear Fractional Differential Equations with Nondifferentiable Terms. Mathematics and Statistics, 10(5), 1014 - 1023. DOI: 10.13189/ms.2022.100513.